# SDR ABXA020155

- Difficulty date: July 8, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- Aircraft time: 56,792 hours, 58,719 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: SR095301513
- Condition: Cracked
- Location: Ext. Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE SKIN AT STATION 994, LONGERON 12 RIGHT, BETWEEN 2 RIVETS AND EXTENDING 1/4" PAST BOTH RIVETS. REPAIRED CRACK IAW DC-9 DWG SR09530151 AND E.A. 5311005-034.
